# SDR 2007UALA04825

- Difficulty date: November 24, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 55,614 hours, 20,650 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Track
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

ABORTED T/O AT 110KTS.  COPILOT'S BACK WINDOW CAME OPEN AND WAS OFF TRACK.  COULD NOT GET IT TO CLOSE.  AUTOBRAKES DID ENGAGE.  SECURED FO WINDOW BACK IN TRACK AND CLOSED IT PROPERLY,  NO REPEATS SINCE ORIGINAL INCIDENT.
